Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2019, Volume 12, Issue 4, Pages 509–529
DOI: https://doi.org/10.17516/1997-1397-2019-12-4-509-529
(Mi jsfu784)
 

This article is cited in 8 scientific papers (total in 8 papers)

Domains of convergence for AA-hypergeometric series and integrals

Lisa Nilssona, Mikael Passarea, August K. Tsikhb

a Stockholm University, Stockholm, Sweden
b Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
Full-text PDF (196 kB) Citations (8)
References:
Abstract: We prove two theorems on the domains of convergence for AA-hypergeometric series and for associated Mellin–Barnes type integrals. The exact convergence domains are described in terms of amoebas and coamoebas of the corresponding principal AA-determinants.
Keywords: AA-hypergeometric series, Mellin–Barnes integral, ΓΓ-integral, principal AA-determinant.
Funding agency Grant number
Ministry of Education and Science of the Russian Federation 1.2604.2017/PCh
Russian Foundation for Basic Research 18-51-41011_Uzb_t
The third author was supported by the grant of Ministry of Education and Science of the Russian Federation (no. 1.2604.2017/PCh) and was supported by RFBR, grant 18-51-41011 Uzb.t.
Received: 17.05.2019
Received in revised form: 10.07.2019
Accepted: 15.08.2019
Bibliographic databases:
Document Type: Article
UDC: 517.55+512.761
Language: English
Citation: Lisa Nilsson, Mikael Passare, August K. Tsikh, “Domains of convergence for AA-hypergeometric series and integrals”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019), 509–529
Citation in format AMSBIB
\Bibitem{NilPasTsi19}
\by Lisa~Nilsson, Mikael~Passare, August~K.~Tsikh
\paper Domains of convergence for $A$-hypergeometric series and integrals
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 4
\pages 509--529
\mathnet{http://mi.mathnet.ru/jsfu784}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-4-509-529}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000483323900014}
Linking options:
  • https://www.mathnet.ru/eng/jsfu784
  • https://www.mathnet.ru/eng/jsfu/v12/i4/p509
  • This publication is cited in the following 8 articles:
    1. Irina A. Antipova, Timofey A. Efimov, Avgust K. Tsikh, “Mellin transforms for rational functions with quasi-elliptic denominators”, Zhurn. SFU. Ser. Matem. i fiz., 16:6 (2023), 738–750  mathnet
    2. Wayne M. Lawton, “An explanation of Mellin's 1921 paper”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 46 (2023), 98–109  mathnet  crossref
    3. Vitaly A. Krasikov, “A Survey on Computational Aspects of Polynomial Amoebas”, Math.Comput.Sci., 17:3-4 (2023)  crossref
    4. Špela Špenko, Michel Van den Bergh, “Perverse schobers and GKZ systems”, Advances in Mathematics, 402 (2022), 108307  crossref
    5. Artem V. Senashov, “A list of integral representations for diagonals of power series of rational functions”, Zhurn. SFU. Ser. Matem. i fiz., 14:5 (2021), 624–631  mathnet  crossref
    6. B. Ananthanarayan, S. Banik, S. Friot, Sh. Ghosh, “Multiple series representations of N-fold Mellin-Barnes integrals”, Phys. Rev. Lett., 127:15 (2021), 151601  crossref  mathscinet  isi  scopus
    7. Mikhail Kalmykov, Vladimir Bytev, Bernd A. Kniehl, Sven-Olaf Moch, Bennie F. L. Ward, Scott A. Yost, Texts & Monographs in Symbolic Computation, Anti-Differentiation and the Calculation of Feynman Amplitudes, 2021, 189  crossref
    8. A. N. Cherepanskiy, A. K. Tsikh, “Convergence of two-dimensional hypergeometric series for algebraic functions”, Integral Transform. Spec. Funct., 31:10 (2020), 838–855  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:475
    Full-text PDF :283
    References:45
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025